| Catalog Number |
105-3610 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
04/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Revision occurred after 4 months due to suspect infection.No actual, implied, or suspect link to fx product.
Event or Problem Description
Revision occurred approximately 4 months after the primary surgery which occurred on (b)(6) 2024.No fall or other trauma reported.Revision occurred due to suspected infection presenting as swelling.The patient has had known previous infection at this site treated by means other than revision of fx product.36 mm centered glenosphere and 36 mm + 9 humeral standard cup explanted.These parts were replaced with 36 mm centered glenosphere, 36 mm + 6 humeral stability cup, and 9 mm spacer.